# SDR GTIA2023022737000

- Difficulty date: February 26, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N964NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11079
- Aircraft time: 1,307 hours, 536 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACK 1 MILD ODOR, MOSTLY SMELL ON DESENT AT 4000 FT.  AIR Q REPORT.-PERFORMED INSPECTION OF COS. FOUND TO BE TYPE 10 MISCELLANEOUS. FOUND VOMIT AT SR 22L TO 24 L. REF AMM TSM 05-50-00-810-831. CLEAN CREW NOTIFIED.
